American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 93 found      Go to page: 1 2 3 4

[61] Ergün Yalçin. Group actions and group extensions. Trans. Amer. Math. Soc. 352 (2000) 2689-2700. MR 1661282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Stephen F. Siegel and Sarah J. Witherspoon. The Hochschild cohomology ring of a cyclic block. Proc. Amer. Math. Soc. 128 (2000) 1263-1268. MR 1691003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Alejandro Adem and Jeff H. Smith. On spaces with periodic cohomology. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 1-6. MR 1745517.
Abstract, references, and article information   
View Article: PDF

[64] Serge Bouc. Non-additive exact functors and tensor induction for Mackey functors. Memoirs of the AMS 144 (2000) MR 1662073.
Book volume table of contents   

[65] Jonathan Pakianathan. Exponents and the cohomology of finite groups. Proc. Amer. Math. Soc. 128 (2000) 1893-1897. MR 1646202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] William Browder and Jonathan Pakianathan. Cohomology of uniformly powerful $p$-groups. Trans. Amer. Math. Soc. 352 (2000) 2659-2688. MR 1661313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Thomas S. Weigel. $p$-central groups and Poincaré duality. Trans. Amer. Math. Soc. 352 (2000) 4143-4154. MR 1621710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Vassily Gorbounov, Stephen F. Siegel and Peter Symonds. The cohomology of the Morava stabilizer group ${\mathbb S}_2$ at the prime 3 . Proc. Amer. Math. Soc. 126 (1998) 933-941. MR 1422870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Stephen F. Siegel. On the cohomology of split extensions of finite groups. Trans. Amer. Math. Soc. 349 (1997) 1587-1609. MR 1376556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] D. L. Flannery. The finite irreducible linear $2$-groups of degree $4$. Memoirs of the AMS 129 (1997) MR 1388894.
Book volume table of contents   

[71] Jill Dietz, John Martino and Stewart Priddy. Cohomology of groups with metacyclic Sylow $p$-subgroups. Proc. Amer. Math. Soc. 124 (1996) 2261-2266. MR 1328344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Jon F. Carlson and Hans-Werner Henn. Cohomological detection and regular elements in group cohomology . Proc. Amer. Math. Soc. 124 (1996) 665-670. MR 1327000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Kimberly Pearson. Integral cohomology and detection of $w$-basic 2-groups . Math. Comp. 65 (1996) 291-306. MR 1322893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Tohsuke Urabe. Calculation of Manin's invariant for Del Pezzo surfaces. Math. Comp. 65 (1996) 247-258. MR 1322894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Yining Xia. On the cohomology of $\Gamma\sb p$ . Trans. Amer. Math. Soc. 347 (1995) 3659-3670. MR 1303129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Kenneth G. Monks. Polynomial modules over the Steenrod algebra and conjugation in the Milnor basis . Proc. Amer. Math. Soc. 122 (1994) 625-634. MR 1207540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] D. J. Benson and M. Feshbach. On the cohomology of split extensions . Proc. Amer. Math. Soc. 121 (1994) 687-690. MR 1186129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] D. J. Benson and Jon F. Carlson. Projective resolutions and Poincar\'e duality complexes . Trans. Amer. Math. Soc. 342 (1994) 447-488. MR 1142778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] George S. Avrunin and Jon F. Carlson. Nilpotency degree of cohomology rings in characteristic two . Proc. Amer. Math. Soc. 118 (1993) 339-343. MR 1129871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Johannes Huebschmann. Cohomology of metacyclic groups . Trans. Amer. Math. Soc. 328 (1991) 1-72. MR 1031239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Peter Symonds. The complexity of a module and elementary abelian subgroups: a geometric approach . Proc. Amer. Math. Soc. 113 (1991) 27-29. MR 1062838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] David J. Rusin. The cohomology of the groups of order $32$ . Math. Comp. 53 (1989) 359-385. MR 968153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Jon F. Carlson. On exponents of homology and cohomology of finite groups . Proc. Amer. Math. Soc. 102 (1988) 814-816. MR 934848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] N. J. Kuhn and S. A. Mitchell. The multiplicity of the Steinberg representation of ${\rm GL}\sb n{\bf F}\sb q$ in the symmetric algebra . Proc. Amer. Math. Soc. 96 (1986) 1-6. MR 813797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Janet Aisbett. On $K\sb 3$ of truncated polynomial rings . Trans. Amer. Math. Soc. 294 (1986) 517-536. MR 825719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. Duflot. Erratum to: ``Localization of equivariant cohomology rings'' . Trans. Amer. Math. Soc. 290 (1985) 857-858. MR 792834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] James E. Arnold. Groups of permutation projective dimension two . Proc. Amer. Math. Soc. 91 (1984) 505-509. MR 746077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. Duflot. Localization of equivariant cohomology rings . Trans. Amer. Math. Soc. 284 (1984) 91-105. MR 742413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Andrzej Kozlowski. The Evens-Kahn formula for the total Stiefel-Whitney class . Proc. Amer. Math. Soc. 91 (1984) 309-313. MR 740192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Eric M. Friedlander and Brian Parshall. On the cohomology of Chevalley groups. Bull. Amer. Math. Soc. 7 (1982) 247-250. MR 656204.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 93 found      Go to page: 1 2 3 4